dcsimg
Article: Two new species of Moraceae from South America
Report an error

Title

Two new species of Moraceae from South America

By

Blake, S. F. (Sidney Fay), 1892-1959

Type

Article

Date of Publication

1922

Original Publication

Proceedings of the Biological Society of Washington

Volume

35

Pages

179--180

Contributed by

BioStor

Language

English

Published by

Washington Biological Society of Washington

Identifiers

BioStor: https://biostor.org/reference/81673

 

Download MODS